# SDR SIMA20140323012

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 26,474 hours, 22,630 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF IAW FULL LT RUDDER TO MAINTAIN STRAIGHT CENTERLINE DIRECTIONAL CONTROL.  LOW SPEED ABORT, TOOK DELIBERATE LT CORRECTION OF TILLER TO MAINTAIN STRAIGHT TAXI.  WHILE WAITING FOR TOW WE COULD HEAR STEERING CLICKING 5 TIMES, NO EICAS MSG AT ALL DURING ABORT UNTIL TOWED.  TRANSFERRED TO NRWC 663-MIA-01559 IAW NRWC 663-MIA-01559 FOR CORRECTIVE ACTION LOAD POTENTIOMETER ADJUST IAW 32-50-00 ALL CHECKS PASS.
